MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION HUMAN CHORIONIC GONADOTROPIN (HCG); SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION HUMAN CHORIONIC GONADOTROPIN (HCG); SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) to report a discordant depressed human chorionic gonadotropin (hcg) result that was obtained on a patient sample on a dimension exl 200 instrument.Siemens reviewed the data from the dimension exl 200 instrument.Evaluation of the result for sid (b)(6) is not possible as there is no supporting data from the instrument for this sample.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During this visit, the cse inspected the instrument and no issues were identified.The quality control (qc) from the time of the event was in range.The cause of the falsely depressed hcg result is unknown.A potential product issue was not identified.The device is performing within specifications.
 
Event or Problem Description
A depressed human chorionic gonadotropin (hcg) result was obtained on a patient sample on a dimension exl 200 instrument.The depressed result was reported to the physician(s), who did not question the result.There was no follow up testing for the patient.The patient was found to be pregnant at a later date (date not provided).The doctor stated when the hcg was run on (b)(6) 2023 the patient's last missed menses was on (b)(6) 2023.It is unknown at this time as to when (date/days after last menstrual period) the patient was diagnosed as pregnant.There are no known reports of patient intervention or adverse health consequences due to the discordant depressed human chorionic gonadotropin (hcg) result.

Brand Name
DIMENSION HUMAN CHORIONIC GONADOTROPIN (HCG)
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
eiman sulieman
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key18543915
Report Number2517506-2024-00025
Device Sequence Number8914933
Product Code DHA
UDI-Device Identifier00842768013850
UDI-Public00842768013850
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K970387
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/02/2024
Device Model NumberN/A
Device Catalogue Number10444913
Device Lot NumberFA4062
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/27/2023
Initial Report FDA Received Date01/19/2024
Date Device Manufactured02/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age20 YR
Patient SexFemale